I'd like to know what my blood test results may mean. I've taking diet pills (ephedrine/caffeine) for a few years. In last year my endurance has decline. About 8 months ago I started noticing Fatigue, memory problems, body aches and problems maintaining erections. I started taking pregnenolone and 7-keto DHEA thinking it would increase testosterone. I finally went to my doctor 2 1/2 months ago. He ordered blood tests. My total testosterone is 375 on a range that says 250 to 1100 ng/dL. My free testosterone is 71.6 pg (range 35-155 pg/mL) & Testosterone Free % is 1.91 (range 1.50 - 2.20%). The results page says my estradiol is out of range. it says 10L with a range of 13-54 pg/mL. Does 10 Liters convert to 10,000 mL which is 185times the normal maximum range. I didn't have cortisol measured.
My Dr. said Testosterone was fine. He never mentioned anything about the estradiol level. He suggested I had depression. I've had chronic anxiety but don't feel depressed. We've tried a few SNRI's. It's been 2 1/2 months since tests results. I still have all my symptoms and fatigue is worse than ever. I stopped taking diet pills and vitamins. I respect and like my doctor a lot but really feel like it might be a hormone problem. It's been difficult to get an appointment with endocrinologist. they require a Dr. referral. I thought about testosterone replacement but with estradiol so high I wonder if I could have an aromatase deficiency and increase my testerone would increase my estradiol. I read about aromatase inhibitors which may be the answer. I should say that I'm in my mid 30s, obviously male, and rather overweight.
Could you please tell me how bad or how out of range my estradiol level is?
You already have a normal testosterone level by each of the ways that we measure this. Ther is no place for giving you testostetrone any more than there is to give you insulin with your blood sugar being normal. You need to further discuss the fatigue issue with your physician. You mentioned depression and that can certainly cause you fatigue.
Your question about aromatase inhibitors is one to address to an endocrinlogist (try a forum).
I spoke to my doctor yesterday and he indicated the "L" in 10L estradiol meant my level was "L"ow not liters. If I could ask a follow up question, since my initial question was answered by my doctor. If I get the testosterone shots, how likely is it that I will have a large portion of it converted to estrogen given the fact that my current level is low. Should I consider taking a aromatase inhibitor as a preventative measure for testosterone shots. My doctor said we could discuss the shot at my next appointment and I'm wondering if it would be a good idea to ask for aromatase inhibitor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.